# SDR HALA2021112900174

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 10,091 hours, 2,011 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Limits
- Location: Apu Loop B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM: APU FIRE LOOP B FAULT // FOUND LOOP B FIRE DETECTOR OUT OF LIMITS. REMOVED AND REPLACED APU FIRE DETECTOR LOOP B. PER AMM 26-13-00. OPS CHECK GOOD.
